# SDR AALA20180519007

- Difficulty date: May 19, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 54,370 hours, 26,922 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. TAIL COMPRESSOR TEMPERATURE HIGH ILLUMINATED IN FLIGHT, JUST PRIOR TO 10,000 FT. NO EMERGENCY DECLARED.  THE FLIGHT RETURNED TO DFW AND LANDED WITHOUT INCIDENT. FOUND PNEUMATIC SUPPLY TEMP SENSOR GASKET BLOWN OUT. REPLACED GASKET PER AMM 36-10-00.
